# SDR ERAA065400

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N297EH
- Make and model: Bolkms BO105S
- Aircraft serial: S835
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 6898731
- Condition: Soft
- Location: Power Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PT SUPPORT OVERHAULED AND RETURNED 2-16-99.  ISSUED TO AIRCRAFT BUT COULD NOT BE INSTALLED DUE TO SOFT 19-24 SEAL.
